# SDR SIMA2018101211005

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 33,745 hours, 29,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LT INOP. -C/A-R&R MAIN DOOR EXTERNAL EMERGENCY LT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD.
